Close

Last Login:
Billing Information
Shipping Information
USERNAME
PASSWORD

Forgot Your Password?


Close
Item Image
00904505324 - Major® Pharmaceuticals SudoGest™
Hover over large image to zoom. Click thumbnails to view alternate images.

SudoGest™ (Pseudoephedrine HCl) Nasal Decongestant 30mg, 24 Count Tablets

Item Number: 00904505324    In Stock
Relieves nasal and sinus congestion due to colds or hay fever without drowsiness.. Red, round tablets. Non-drowsy. Blister pack containing 24 red round tablets.   See more details below...

Unit of Measure

Qty

               
Text show to Image1

Recently Viewed Items:

  • SudoGest™ (Pseudoephedrine HCl) Nasal Decongestant 30mg, 24 Count Tablets
    SudoGest™ (Pseudoephedrine HCl) Nasal Decongestant 30mg, 24 Count Tablets
    $1.99
Major® PharmaceuticalsSudoGest™ (Pseudoephedrine HCl) Nasal Decongestant 30mg, 24 Count Tablets00904505324 - Major® Pharmaceuticals SudoGest™
  • Relieves nasal and sinus congestion due to colds or hay fever without drowsiness.
  • Red, round tablets
  • Non-drowsy
  • Blister pack containing 24 red round tablets
  • Compare to the active ingredient in Sudafed® Congestion
Product #00904505324 $1.99 Seller: Southern Anesthesia and Surgical